# SDR AMTA200401398

- Difficulty date: November 12, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EGRESS LIGHTS INOPERATIVE AT ROW 9 R/SIDE (2 EA).  RECONNECTED WIRING AT ROW  8 AND 9.  OPS CHECK, OK.
